Journal article icon

Journal article

VARIATIONAL CALCULATIONS ON MANY-ELECTRON DIATOMIC-MOLECULES USING HYLLERAAS-TYPE WAVEFUNCTIONS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1080/00268977700102111

Authors


Journal:
MOLECULAR PHYSICS
Volume:
34
Issue:
3
Pages:
793-811
Publication date:
1977-01-01
DOI:
EISSN:
1362-3028
ISSN:
0026-8976
URN:
uuid:cb6d9cbc-0d5a-4e72-97fb-05beaf1d1382
Source identifiers:
52841
Local pid:
pubs:52841

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP